副高

名称:许钊泉

职称:副教授

研究方向:微分方程与动力系统,生物数学

电邮:xuzhqmaths@126.com

联系方式:

教育背景

许钊泉,男,上海交通大学应用数学博士毕业。现为暨南大学数学系副教授,硕士生导数。目前主要从事常微分方程定性理论,及其在生物数学等领域的应用研究。特别是描述物种演化的微分方程模型的时空动力学行为的研究,包括描述物种演化的常微分方程模型的平衡态,周期解的分析,以及反应扩散系统模型行波现象和解的长时间渐近行为。在国际重要学术期刊  J. Differential Equations;   J. Dynam. Differ. Equations;   Differential Integral Equations;  Discrete Continuous Dynamical Systems-A;     J. Mathematical. Analysis and Applications; Proceeding of American Mathematical Society ;     Nonlinear Analysis RWA ,以及中国科学等发表十多篇学术论文。多次应邀在国内学术会议上做报告。2017年9月-11月获法国 CNRS 资助访问法国波尔多大学。

工作经历

 

学术兼职

担任杂志Discrete and Continuous Dynamical Systems-B》;《Journal of Mathematical Analysis and Applications》; 《Far East Journal of Mathematical Sciences》;Advances in Difference Equations》的审稿人。

 

讲授课程

《微积分》

《高等数学》

《生物数学》

 《概率论与数理统计》

招生意向

欢迎对常微分方程理论,生物数学有兴趣的学生

科研成果

1. 主持国家基金青年项目, 在研

2.  主持广东省面上项目, 在研

3. 主持中央高校基本科研业务经费项目,在研

4.主持暨南大学人才引进经费项目,       在研

研究论文

 

1. Zhaoquan Xu, Chufen Wu, Monostable waves in a class of non-local convolution differential
equation,  J. Math. Anal. Appl. 462 (2018) 1205–1224

2.  Zhaoquan Xu, Dongmei Xiao,  Uniqueness of epidemic waves for a vector disease model,  Proceeding of American Mathematical Sociey,  in press.

3. Peixuan Weng, Li Liu,  Zhaoquan Xu, Monotonicity, asymptotic behaviors and uniqueness of traveling
waves to a nonlocal dispersal equation modeling an age-structured
population,  Nonlinear Analysis: Real World Applications 39 (2018) 58–76

4. Jiying Ma, Dongmei Xiao, Zhaoquan Xu,   On the bifurcation of periodic orbits in planar system with bounded noise, Science China  47  (2017)

5. Zhaoquan Xu,    Asymptotic speed of spread for a nonlocal diffusion equation. Journal of  Dynamics and  Differential Equations   (2017)

 6 .Zhaoquan Xu, Dongmei Xiao,   Spreading speeds and uniqueness of traveling waves for a reaction diffusion equation with spatio-temporal delays.  Journal of Differential Equations  260 (2016)   268-303

 7.Zhaoquan Xu, Dongmei Xiao,   Regular traveling waves for a nonlocal diffusion equation.  Journal of Differential Equations 258 (2015)  191-123

 8.Zhaoquan Xu, Jiying Ma,  Monotonicity, asymptotics and uniqueness of traveling wave solutions of a non-local delayed lattice dynamical systems.  Discrete and continuous dynamical system  Ser. A (2015) 5107–5131.

 9.Zhaoquan Xu, Dongmei Xiao,   Minimal wave speed and uniqueness of traveling waves of nonlocal diffusion populatin model with spatio-temporal delays.  Differential and Integral Equations  11-12 (2014), 1073-1106.

 10. Zhaoquan Xu, Peixuan Weng,  Traveling waves in a convolution model with infinite distributed delay and non-monotonicity. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 633–647.

 11. Zhaoquan Xu, Peixuan Weng,  Traveling waves in a diffusive predator-prey model with general functional response. Electro Journal of Differential Equations, Vol. 2012 (2012), No. 197, pp. 1–13.

 12. Zhaoquan Xu, Peixuan Weng, Traveling waves in nonlocal diffusion systems with delays and partial quasi-monotonicity. Appl. Math. J. Chinese Univ. Ser. B, 26 (2011), no. 4, 464–482.

 13. Zhaoquan Xu, Peixuan Weng, Existence and global attractivity of the periodic solution of a logistic model with feedback control. J. South China Normal Univ. Natur. Sci. Ed. (2010), no. 3, 19–23.

 14. Zhaoquan Xu, Dongmei Xiao, Spatial dynamics of a lattice dynamical systems with distributed delay,  submitted.

15Zhaoquan  Xu, Uniqueness and stability of traveling waves for a class of reaction-diffusion systems, submitted.